Peritoneo-Venous Shunts for Malignant Ascites

Gough, IR (1982) Peritoneo-Venous Shunts for Malignant Ascites. Australian and New Zealand Journal of Surgery, 52 1: 47-49. doi:10.1111/j.1445-2197.1982.tb05284.x


Author Gough, IR
Title Peritoneo-Venous Shunts for Malignant Ascites
Journal name Australian and New Zealand Journal of Surgery   Check publisher's open access policy
ISSN 0004-8682
Publication date 1982
Sub-type Article (original research)
DOI 10.1111/j.1445-2197.1982.tb05284.x
Volume 52
Issue 1
Start page 47
End page 49
Total pages 3
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 27 Jun 2012, 18:08:16 EST by System User